1. Seneta E. Regularly varying functions. Nauka, Moscow, 1985.
  2. Zabolotskyj M.V., Mostova M.R. Logarithmic derivative and the angular density of zeros for a zero-order entire function. Ukrainian Mat. Zh. 2014, 66 (4), 530-540. doi: 10.1007/s11253-014-0950-7 (translation of Ukrain. Mat. Zh. 2014, 66 (4), 473-481. (in Ukrainian))
  3. Vasylkiv Ya.V. Asymptotic behavior of the logarithmic derivatives and the logarithms of meromorphic functions of completely regular growth in $L^p[0, 2\pi]$-metrics. II. Mat. Stud. 1999, 12 (2), 135-144. (in Ukrainian)
  4. Zigmund A. Trigonometric series. Mir, Moscow, 1965. (in Russian)
  5. Bodnar O.V., Zabolotskyj M.V. The criteria for regularity of growth of the logarithm module and argument of an entire function. Ukrainian Mat. Zh. 2010, 62 (7), 1028-1039. doi: 10.1007/s11253-010-0411-x (translation of Ukrain. Mat. Zh. 2010, 62 (7), 885-893. (in Ukrainian))


  • There are currently no refbacks.

Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.